Ankles, Knees Getting Sorer and Sorer.

Discussion in 'Fibromyalgia Main Forum' started by joeb7th, Dec 26, 2006.

  1. joeb7th

    joeb7th New Member

    Ankles and knees just throb. At night it is horrible for my ankles...especially the backs of them and up a little on the side of the calf.

    Now, even in the days my ankles and knees just throb. They feel like they have been broken a month ago and are that weak also.

    One year ago I was given a 7 day dose of a super powerful antibiotic called Levaquin. That first day or two I was on this is when all my present symptoms began. And they have gotten progressively worse since then.

    My wrist and shoulders hurt like heck all the time too.

    But my ankles and knees...oh man...feel like I might have to use a walker eventually. Unbelievable. Was fine up until one year ago!

    Any suggestions for relieving the pain in these areas?
  2. joyfully

    joyfully New Member

    I "yahooed" in "Levaquin and nerve damage" to see what came up.
    http://www.fluoroquinolones.org/

    (I edited the other two because they came off of a health board; I didn't know if that would be breaking the PH rules). THere is LOTS of stuff about peripheral neuropathy, achilles tendons being affected, etc.

    I don't know if this is what is happening to you, but evidently there are people who have nerve damage from this drug.

    From what I've read, this isn't a matter of replacing "good bacteria" from taking antibiotics. This is damage to the nerves from taking this special class of antibiotics. [This Message was Edited on 12/26/2006]
  3. AllWXRider

    AllWXRider New Member

    Probiotics or "healthy bacteria" should be replentished after any course of antibiotics. Acidophilus, lactobacillius and a host of others compete for space in the colon and crowd out the yeasts and E-coli types.

    I would like you to research enzymes in the treatment of inflammation, viruses and digestion. Dr. William Wong has done a lot of research in this area. Dr. Wong likes Vitalzym, others have had great success in fighting viruses with Virastop. I'm using Walmart "Rexall" Enzymes for $7 for 200 tabs.

    I did read one theory that arthritis was caused by a virus eating away at the collagen of the bone joints. In which case, the enzymes would help in that area too.

    If you know what specific virus you have, you can also use Targeted Transfer Factors to basically paint bullseyes on the virus so your immune system can target them. I use Prohealth's TF 540 for my Epstien-Barr virus.

    For immediate help, try using a Heat Lamp; $4 at Walmart. The long wave infrared heat feels great on stiff joints and lymph nodes.

    The News has been talking about how bad the "pain reliever" drugs are in being toxic to the liver. Careful with those.
  4. Cindyvr

    Cindyvr New Member

    My knees and legs hurt too.
    I am taking water therapy and I find about 11 hours after I hurt even more.
    My pain management DR. today said it is the ( hope I get this right) ligaments or tendons or something wish I could remeber the word. anyway its around my knee cap and that is what is causing the pain. never gave me a clue on how to get it to stop hurting though. also my thighs are hurting something awful to the point I cant get up out of a sitting position by myself anymore..Not sur eif it is Fibro related or what. Dr didnt seem concerned just told me I need to keep moving...LOL...you know run while the semi chases you down type of thing!!Atleast thats how it feels to me!!
    CindyVR